# SDR USAA040069

- Difficulty date: March 28, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217320000
- Condition: Worn
- Location: Fuselage
- Part time: 16,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAMBEAM WORN 1 INCH BY 1 INCH BY .070 INCH, FRAME 66 Y-254, -Z240.  REMOVED AND REPLACED BEAM PER SRM 53-00-14, 51-42-11.  (M)
